# SDR COMA9512029

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120212
- System (JASC): 2731 · Elevator Tab Control System
- Part: Prox Sensor
- Part number: ATG120TR
- Condition: Failed
- Location: Elev Trim Tab
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RECEIVED PITCH TRIM WARNING DURING TAKEOFF ROLL.  REPLACED THE ELEVATOR TRIM TAB PROXIMITY SENSORS.
